Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

On the imbedding problem of abstract varieties in projective varieties

Masayoshi Nagata

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math., Volume 30, Number 1 (1956), 71-82.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250777138

Digital Object Identifier
doi:10.1215/kjm/1250777138

Mathematical Reviews number (MathSciNet)
MR88035

Zentralblatt MATH identifier
0075.16003

Citation

Nagata, Masayoshi. On the imbedding problem of abstract varieties in projective varieties. Mem. College Sci. Univ. Kyoto Ser. A Math. 30 (1956), no. 1, 71--82. doi:10.1215/kjm/1250777138. https://projecteuclid.org/euclid.kjm/1250777138


Export citation